# SDR DALA2015051403274

- Difficulty date: May 13, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1380-1390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON CREASE BEAM AT RT MAIN CABIN BS 1380 TO 1390.  REMOVED CORROSION IAW SRM 51-10-2 AND FOUND OUT OF LIMITS IAW SRM 53-60-13.  INSTALLED NEW CREASE BEAM IAW DWG 146N5590, REV B.
